MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 20F; FEEDING DEVICE

C.R. BARD, INC. (BASD) -3006260740 BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 20F; FEEDING DEVICE
Model Number 000720
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that the catheter allegedly dislodged and fell out of the patient.The patient was reportedly stabilized.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one tri-funnel replacement gastrostomy tube were received for evaluation.Gross visual, microscopic visual and functional evaluation were performed on the returned device.The investigation is confirmed for the identified fracture issue as a compound break was noted approximately 1.1cm from the end part of the device and the break appeared to be jagged.However, the investigation is inconclusive for the reported catheter dislodgement and migration, as the exact circumstances during the reported event were unknown.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: g3, h6 (device, method) h11: b5, h1, h6 (patient, result, conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.See h10.
 
Event or Problem Description
It was reported that the catheter allegedly dislodged and fell out of the patient.There was no reported patient injury.

Brand Name
BARD TRI-FUNNEL REPLACEMENT GASTROSTOMY TUBE, 20F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12446789
Report Number3006260740-2021-03736
Device Sequence Number16999286
Product Code KNT
UDI-Device Identifier00801741037153
UDI-Public(01)00801741037153
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000720
Device Catalogue Number000720
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date09/09/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;